Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
37 Posts
Discussion Starter · #1 ·
Please can someone help me I am really panicing. I should have stopped taking my buserelin nasal spray yesterday ready for my frozen embryo transfer on thu, but i have somehow got the wrong day and thought today was the last day, i have had a spray at 6am this morning and 2pm. My ivf clinic is now shut and i dont know what to do. Has anyone else had this? im worried I have messed everything up and they wont be able to do transfer. please help!
Thanks
xx
 

·
Registered
Joined
·
7,355 Posts
Sorry I have no personal experience of this so can't offer any practical advice or help
But surely your clinic has an emergency number? Best option would be to try to find that out and call them to put your mind at rest
Hope you get it sorted  ^hugme^
Suitcase
x
 

·
Registered
Joined
·
1,265 Posts
Hi Kitten - I hope that you manage to get hold of your clinic. Are you taking a trigger shot prior to ET? If so they might just up the dose slightly to counteract the buserelin.

Also - if your transfer gets delayed by a day i'm sure it won't cause too many issues on a medicated FET cycle... Good luck
x
 

·
Registered
Joined
·
37 Posts
Discussion Starter · #4 ·
Thank you for replying. I have rang the emergency number but they nothing about ivf...its just a number for general emergencies, ive also rang nhs direct and they know nothing either. What exactly does the buserelin do? i know it down regulates you but would it effect the embryo latching on? I know i cant do anything now till i speak to them tomorrow but do you really think it will have effected things that much?
 

·
Registered
Joined
·
37 Posts
Discussion Starter · #5 ·
niccad: no im not taking a shot. im having a frozen embro transfer, but as i dont have regular cycles they put me on the buserelin, some hrt tablets and cyclogest .
 

·
Registered
Joined
·
1,265 Posts
Hi  ^hugme^

Instead of having buserelin for down regulation, I'm on prostap, an injection which lasts for 4 weeks.  I had one on the 4th Nov and another one last week which I was really surprised and worried about.  They just told me that it is to stop you bleeding at the wrong time (as it supresses your natural hormones).  Personally, I don't think you have done any harm by d'ring for another day.  From what I know, it won't make any difference to your embie implanting.

Good luck for your FET, mine is tomorrow - eak!  ^reiki^ ^reiki^ ^reiki^ ^reiki^ ^reiki^ ^reiki^

J9
x
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top